Alert archive / Mississippi / Special Weather Statements in 2017
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 7, 2017, 3:16 PM CDT for Copiah County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2017, 3:16 PM CDT (20:16 UTC)
- Expired
- Aug 7, 2017, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
County Copiah County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 72 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300
WWUS84 KJAN 072016
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
316 PM CDT MON AUG 7 2017
MSZ048-053-054-062-072100-
Copiah MS-Hinds MS-Lincoln MS-Claiborne MS-
316 PM CDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLAIBORNE...
NORTHERN LINCOLN...SOUTHWESTERN HINDS AND COPIAH COUNTIES UNTIL 400
PM CDT...
At 316 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Reganton to near Dentville to near Loyd
Star. Movement was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Dentville around 320 PM CDT.
Glancy around 325 PM CDT.
Hazlehurst around 335 PM CDT.
Crystal Springs, Wesson, Gallman and Martinsville around 345 PM
CDT.
Dry Grove around 355 PM CDT.
Other locations impacted by these storms include Beauregard and
Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3162 9073 3189 9070 3214 9085 3216 9083
3214 9082 3215 9081 3215 9077 3216 9077
3218 9079 3232 9050 3196 9027 3164 9028
TIME...MOT...LOC 2016Z 260DEG 21KT 3214 9072 3190 9057 3167 9058
$$
TWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:56 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 7, 12:56 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1256 PM CDT Mon Aug 7 2017 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Scattered to numerous SHRA/TSRA across the forecast area will make for difficult air travel this afternoon through tonight...especially along/north of the JAN/HKS to MEI corridor in closer proximity to the frontal boundary. Late night stratus development should bring widespread IFR category ceilings to most of the area during the early morning hours Tuesday. /EC/ && .DISCUSSION... Latest observations trends indicate strong low level convergence focusing 2+ inch PW air along the Hwy 82 corridor preceding a mesoscale convective vortex approaching from the west. Upper 70 sfc dewpoints over much of the ArkLaMiss combined with insolation is yielding an unstable airmass to go along with the very moist air with mixed layer CAPE near 2000 j/kg. Will be considering a flash flood watch as we go into the afternoon given recent heavy rain and threat for additional heavy rain. Recent CAM guidance suggests convective precipitation will begin filling in south of the current activity with some multicell activity developing with the potential for strong wind gusts similar to what was experienced yesterday given favorable low level shear direction orthogonal to storm segments. Currently seeing such segments develop west of the area so will consider adding a mention marginal severe storm threat for this afternoon. /EC/ Prior discussion below: Today and tonight: Cooler than normal temperatures with above normal rain chances are anticipated today. Early morning surface analysis had a ridge nosing west along the Gulf coast states, a stalled front from western Tennessee then southwest across the Red River Valley and a weak stalled outflow boundary across southern Arkansas and north central Mississippi. There was already convection refiring along our Highway 82 corridor associated with the stalled outflow boundary. Additional convection was also noted over our southwest moving into central Mississippi. This convection was being supported by an anomalously moist airmass. The 00Z Mon JAN sounding had a PWAT of 2.08in which is the 90th percentile for this time of the year. Models show this PWAT will increase to near 2.25 inches through tonight and support a couple of rounds of widespread coverage of storms. Convection is expected to increase this morning across the stalled boundary in our north then spread south across the remainder of our CWA during the heat of the day. Hi-res models suggest a brief lull in convection this evening with an increase after midnight from the west as a shortwave over the southern plains shifts east into our area. There is a spread on where the axis of heaviest rain (1-2 inches) will fall through tonight but, models agree that our southeast zones will see the lowest amounts; generally less than an inch. The abundant cloud cover and rain will hold afternoon temperatures well below normal over most of the area. Conversely, temperatures will be held near normal again tonight. /22/ Through the remainder of the week and into this weekend: The week ahead offers one of the wettest forecasts one could expect to see this time of year without a nearby tropical system. This is the result of a persistent regime featuring an upper trough over the Midwest/Northeast channeling periodic mid level waves across our region along a quasi-stationary surface boundary near or just north of the region. GFS progged PW values will generally stay around or above 2 inches throughout the entire forecast period. While average rainfall totals of 2 to 5 inches over several days aren't much of a concern on their own, this tropically moist environment will create the potential for locally higher amounts over shorter time periods resulting in flash flooding. We will continue to advertise a limited flood threat in the HWO and graphics into this week, and we will expand this to include the entire forecast area, as I see no notable difference in the potential over the areas where we're not currently advertising a threat. Based on how things evolve over the next few days (where the most rain occurs, where heaviest rain is anticipated as we move into closer time frames), a flash flood watch may be needed for some portion of the area. With respect to specifics, Tuesday appears to be a day with somewhat greater rain potential as a more pronounced upper trough axis moves across the region, and a surface trough/convergence zone is stationary over the area. High res guidance suggests scattered rain and storms will either be ongoing already or develop during the morning, continuing into the day. This will likely help to hold daytime temps down, with some areas possibly struggling to get into the lower 80s. The surface boundary will waver northward through midweek but remain nearby, with continuing rain chances as weak disturbances traverse the region. Another slightly more pronounced upper trough might shove the weak front southward into the area again around Friday, but there are no signs of it pushing far enough south to result in an airmass change. In fact at this stage, there are no real signs of a pattern change through early next week. Keep that umbrella handy, my friends. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 88 72 82 71 / 60 66 75 43 Meridian 89 71 83 71 / 70 60 71 38 Vicksburg 88 71 80 72 / 60 77 79 46 Hattiesburg 90 73 85 72 / 50 50 64 37 Natchez 86 72 81 71 / 60 75 73 48 Greenville 84 71 83 71 / 63 72 66 26 Greenwood 85 71 83 71 / 63 68 70 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Aug 7, 4:50 AM CDT, 10 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 450 AM CDT Mon Aug 7 2017 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>053-081000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne- 450 AM CDT Mon Aug 7 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Flash flooding is possible as thunderstorms with heavy rainfall may train over the same area at times. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Flash flooding will be possible across the outlook area Tuesday through Thursday. Periods of heavy rain and storms moving over the same areas may lead to localized flooding. Rainfall amounts from 2-5 inches with locally higher amounts will be possible. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. LAZ026-MSZ054>066-072>074-081000- Concordia-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 450 AM CDT Mon Aug 7 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Flash flooding will be possible across the outlook area Tuesday through Thursday. Periods of heavy rain and storms moving over the same areas may lead to localized flooding. Rainfall amounts from 2-5 inches with locally higher amounts will be possible. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 21 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Aug 7, 1:28 PM CDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Jackson MS 128 PM CDT MON AUG 7 2017 MSZ036-037-042-043-071915- Attala MS-Yazoo MS-Madison MS-Holmes MS- 128 PM CDT MON AUG 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES... SOUTHWESTERN ATTALA...NORTHEASTERN YAZOO AND NORTHEASTERN MADISON COUNTIES UNTIL 215 PM CDT... At 128 PM CDT, Meteorologists were tracking a strong thunderstorm near Benton, or 13 miles east of Yazoo City, moving east at 30 mph. Winds up to 40 mph will be possible with this storm. This strong thunderstorm will be near... Vaughan around 140 PM CDT. Ebenezer around 145 PM CDT. Pickens around 155 PM CDT. Cameron around 200 PM CDT. Goodman around 205 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3268 9026 3293 9041 3308 8991 3278 8980 TIME...MOT...LOC 1828Z 251DEG 26KT 3286 9018 DC
Special weather statement, Aug 7, 2:02 PM CDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Jackson MS 202 PM CDT MON AUG 7 2017 MSZ043-048-049-071945- Hinds MS-Rankin MS-Madison MS- 202 PM CDT MON AUG 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...SOUTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 245 PM CDT... At 201 PM CDT, Meteorologists were tracking a strong thunderstorm over Jackson, moving east at 20 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Richland around 210 PM CDT. Pearl around 220 PM CDT. Flowood around 225 PM CDT. Ridgeland around 230 PM CDT. Brandon around 240 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3215 9028 3238 9039 3253 9002 3223 8991 TIME...MOT...LOC 1901Z 252DEG 16KT 3229 9022 DC
Special weather statement, Aug 7, 2:18 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
218 PM CDT MON AUG 7 2017
MSZ049-055-072000-
Rankin MS-Simpson MS-
218 PM CDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND
NORTHWESTERN SIMPSON COUNTIES UNTIL 300 PM CDT...
At 218 PM CDT, Meteorologists were tracking a strong thunderstorm
over Star, moving northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Star around 225 PM CDT.
Piney Woods and Monterey around 230 PM CDT.
Cato around 250 PM CDT.
Other locations impacted by this storm include Braxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3205 9023 3209 9024 3209 9025 3210 9024
3211 9025 3212 9024 3214 9025 3215 9024
3215 9025 3216 9024 3217 9024 3227 8993
3207 8985 3193 9017
TIME...MOT...LOC 1918Z 240DEG 18KT 3209 9009
TWSpecial weather statement, Aug 7, 2:42 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
242 PM CDT MON AUG 7 2017
MSZ043-049-050-056-072030-
Smith MS-Scott MS-Rankin MS-Madison MS-
242 PM CDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT RANKIN...NORTHWESTERN SMITH...
SOUTHWESTERN SCOTT AND SOUTHEASTERN MADISON COUNTIES UNTIL 330 PM
CDT...
At 241 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Canton to near Brandon to near
Johns. Movement was east at 20 mph.
Wind gusts up to 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Canton, Johns and Cato around 245 PM CDT.
Fannin around 255 PM CDT.
Goshen Springs around 300 PM CDT.
Sharon around 305 PM CDT.
Pelahatchie and Pisgah around 310 PM CDT.
Farmhaven around 320 PM CDT.
Leesburg around 325 PM CDT.
Other locations impacted by these storms include Polkville and
Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3207 8953 3205 8970 3205 8992 3222 9011
3236 9011 3239 9009 3240 9007 3240 9011
3260 9012 3278 8980 3240 8974
TIME...MOT...LOC 1941Z 252DEG 19KT 3255 9004 3234 9001 3215 8988
TWSpecial weather statement, Aug 7, 2:44 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Jackson MS 244 PM CDT MON AUG 7 2017 MSZ051-052-072030- Lauderdale MS-Newton MS- 244 PM CDT MON AUG 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT NEWTON AND WEST CENTRAL LAUDERDALE COUNTIES UNTIL 330 PM CDT... At 244 PM CDT, Meteorologists were tracking a strong thunderstorm near Decatur, or near Newton, moving east at 20 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Decatur around 250 PM CDT. Little Rock around 310 PM CDT. Duffee around 320 PM CDT. Other locations impacted by this storm include Chunky and Hickory. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3231 8882 3222 8918 3250 8931 3258 8895 TIME...MOT...LOC 1944Z 252DEG 19KT 3240 8914 TW
Special weather statement, Aug 7, 3:16 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
316 PM CDT MON AUG 7 2017
MSZ048-053-054-062-072100-
Copiah MS-Hinds MS-Lincoln MS-Claiborne MS-
316 PM CDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLAIBORNE...
NORTHERN LINCOLN...SOUTHWESTERN HINDS AND COPIAH COUNTIES UNTIL 400
PM CDT...
At 316 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Reganton to near Dentville to near Loyd
Star. Movement was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Dentville around 320 PM CDT.
Glancy around 325 PM CDT.
Hazlehurst around 335 PM CDT.
Crystal Springs, Wesson, Gallman and Martinsville around 345 PM
CDT.
Dry Grove around 355 PM CDT.
Other locations impacted by these storms include Beauregard and
Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3162 9073 3189 9070 3214 9085 3216 9083
3214 9082 3215 9081 3215 9077 3216 9077
3218 9079 3232 9050 3196 9027 3164 9028
TIME...MOT...LOC 2016Z 260DEG 21KT 3214 9072 3190 9057 3167 9058
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:24 PM CDT | Special Weather Statement | JAN | Oktibbeha | 36 min |
| Aug 7, 4:12 AM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 3 hr |
| Aug 7, 4:26 AM CDT | Special Weather Statement | JAN | Oktibbeha | 49 min |
| Aug 7, 4:30 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 27 min |
| Aug 7, 5:13 AM CDT | Special Weather Statement | JAN | Oktibbeha | 62 min |
| Aug 7, 10:52 AM CDT | River Flood Warning | JAN | Attala, Holmes | 7 days |
| Aug 7, 11:40 AM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 3 hr |
| Aug 7, 12:29 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Aug 7, 1:14 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes | 3 hr |
| Aug 7, 1:15 PM CDT | Special Weather Statement | JAN | Issaquena | 45 min |
| Aug 7, 1:28 PM CDT | Special Weather Statement | JAN | Holmes | 47 min |
| Aug 7, 2:02 PM CDT | Special Weather Statement | JAN | Rankin | 43 min |
| Aug 7, 2:04 PM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clay and 25 more | 17 hr |
| Aug 7, 2:18 PM CDT | Special Weather Statement | JAN | Rankin | 42 min |
| Aug 7, 2:42 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 48 min |
| Aug 7, 2:44 PM CDT | Special Weather Statement | JAN | Newton | 46 min |
| Aug 7, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 42 min |
| Aug 7, 3:36 PM CDT | Special Weather Statement | JAN | Newton, Scott | 39 min |
| Aug 7, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 47 min |
| Aug 7, 3:56 PM CDT | Flash Flood Warning | JAN | Lauderdale, Newton | 3 hr |
| Aug 7, 4:54 PM CDT | Special Weather Statement | JAN | Rankin | 21 min |
Nearby
Special Weather Statements in Mississippi, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.